# SDR CA050322003

- Difficulty date: March 18, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,891 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,278 hours
- Component: Horizontal Stab, Cessna
- Component part number: 043200159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP WHEN PRESSURE WAS APPLIED TO THE HORIZONTAL STAB TIP AN UNUSUAL SOUND WAS HEARD.  INVESTIGATION REVEALED THE CRACKED BRACKET.  REINFORCEMENT P/N 0432001-15 AND SPAR P/N 0432001-56 WERE ALSO FOUND CRACKED.  CESSNA SEB03-06 REFERS.
